# SDR SWAA2021101830545

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT IS CORRODED AT WL 153, BS 727C+11, RBL 20, BS 727C+18.5, RBL 20, BS 727D+3,  RBL 22,  BS 727D+4.5,  RBL 20,  BS 727D+5.5,  RBL 20,  BS 727D+7.5,  RBL 20,  BS 727D+10, RBL 20, BS 727D+10,  RBL 22, BS 727D+13,  RBL 20,  & BS 727D+14, RBL 22. FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  LOCATED & DRILLED NEW SPLICE SIDEPLATE IAW SRM 53-00-53-2R-6 REPAIR 6,  SRM 51-40-05, & DWG 146A7502 REV:- AND. 146A7500 REV. MAINTENANCE ACTIONS ARE COMPLETED ON THE CARD TTG8Q006WDL9.
